# SDR ASAA2018101526539

- Difficulty date: October 15, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,888 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FORWARD WET AREA, MACHINED INTERCOSTAL AT BS344-BS360 BL 0, WL 208.1 CRACKED ON UPPER FLANGE. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-40-02 AND DRAWING 141A5400 REV-SHEET 32.
